# SDR CA130109006

- Difficulty date: January 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 8,243 hours
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820152
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTICED AFTER TAKEOFF THAT LT MAIN GEAR DID NOT RETRACT ALL THE WAY AND WAS HANGING DOWN, SO HE SELECTED GEAR DOWN, GEAR CAME DOWN NORMALLY AND HE LANDED AND REPORTED IT TO MAINTENANCE.  THE PROBLEM WAS CONFIRMED ON A GEAR SWING IN THE HANGAR AND THE LT MAIN GEAR ACTUATOR WAS FOUND TO BE BROKEN/CRACKED AT ONE OF THE 3 MOUNTING HOLES ALLOWING THE ACTUATOR RACK TEETH TO SKIP A TOOTH ON THE MATING SECTOR GEAR.
